Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Normal restrictions of the noncofinal ideal on

Volume 221 / 2013

Pierre Matet Fundamenta Mathematicae 221 (2013), 1-22 MSC: Primary 03E05. DOI: 10.4064/fm221-1-1

Abstract

We discuss the problem of whether there exists a restriction of the noncofinal ideal on P_\kappa (\lambda ) that is normal.

Authors

  • Pierre MatetUniversité de Caen – CNRS
    Laboratoire de Mathématiques
    BP 5186
    14032 Caen Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image